Electron. J. Differential Equations, Vol. 2018 (2018), No. 48, pp. 1-12.

Blow-up of solutions to singular parabolic equations with nonlinear sources

Nguyen Tuan Duy, Anh Nguyen Dao

We prove the existence of a local weak solutions for semi-linear parabolic equations with a strong singular absorption and a general source. Also, we investigate criteria for the solutions to blow up in finite time.

Submitted January 10, 2018. Published February 15, 2018.
Math Subject Classifications: 35K55, 35K67, 35K65.
Key Words: Nonlinear parabolic equations; blow-up of solutions; gradient estimates

Show me the PDF file (255 KB), TEX file for this article.

Nguyen Tuan Duy
Department of Fundamental Sciences
University of Finance-Marketing
2/4 Tran Xuan Soan St., Tan Thuan Tay Ward
Dist. 7, HCM City, Vietnam
email: tuanduy2312@gmail.com
Anh Nguyen Dao
Applied Analysis Research Group
Faculty of Mathematics and Statistics
Ton Duc Thang University
Ho Chi Minh City, Vietnam
email: daonguyenanh@tdt.edu.vn

Return to the EJDE web page